# SDR FDEA202306231080

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 767-300
- Aircraft serial: 64057
- Aircraft time: 6,545 hours, 3,172 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113T4100266G
- Part serial: 004960
- Condition: Cracked
- Location: Zone 600
- Part time: 6,545 hours, 3,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SPOILER 7, UPPER SURFACE WITH PUNCTURE. RH WING, SPOILER #7, UPPER SURFACE WAS REPAIRED IAW B767 SRM 57-70-01-2R, FIG. 201   SHEET 4, PAGE 1-4 AND SRM 51-70-04-0G, PARA. 5.A., FIG. 5, PAGE 30, 48, 61 REV. 85 DEC15-22
